Psycho-Babble Withdrawal | about withdrawal from medication | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Zoloft Buckeye Fan

Posted by SLS on August 29, 2009, at 13:27:10

In reply to Zoloft, posted by Buckeye Fan on August 23, 2009, at 7:37:17

It takes 5 days to reach equilibrium with Pristiq. What that means is that you were not really making an instantaneous substitution. There is bound to be a lag between discontinuing the Zoloft and the establishment of a sufficient level of Pristiq in the body so as to prevent withdrawal effects for having stopped the Zoloft abruptly.

Hopefully, your doctor has made this switch successfully with his other patients so as to draw upon real clinical experience to support his treatment decision.

I hope you feel better within the next day or two.

Please continue posting. Reporting your experiences will be very helpful to others.


- Scott

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Withdrawal | Framed

poster:SLS thread:913613
URL: http://www.dr-bob.org/babble/wdrawl/20090801/msgs/914700.html